Alert archive / Indiana / Gale Warnings in 2009

Gale Warning 23, NWS Northern Indiana

December 23, 2009

NWS Northern Indiana issued this gale warning at Dec 23, 2009, 4:02 PM EST. It took effect at Dec 24, 2009, 4:19 AM EST. It was in force for 39 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 23, 2009, 4:02 PM EST (21:02 UTC)
In effect from
Dec 24, 2009, 4:19 AM EST
Expired
Dec 25, 2009, 7:00 PM EST
In force
39 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

875 
WHUS73 KIWX 232102
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
402 PM EST WED DEC 23 2009

...GALE FORCE WINDS EXPECTED OVER FAR SOUTHEASTERN LAKE MICHIGAN
THURSDAY AND FRIDAY...

.STRONG LOW PRESSURE DEVELOPING OVER THE SOUTHERN PLAINS WILL
INTENSIFY AND LIFT NORTHEAST INTO THE UPPER MISSISSIPPI VALLEY BY
SATURDAY. A PERIOD OF GALE FORCE EASTERLY WINDS CAN BE EXPECTED
GIVEN A STRONG PRESSURE GRADIENT BETWEEN THIS SYSTEM AND STRONG
HIGH PRESSURE NORTH OF THE GREAT LAKES.

WINDS HAZARDOUS TO SMALL CRAFT WILL CONITNUE INTO THIS EVENING...BUT
ARE EXPECTED TO INCREASE FURTHER ON THURSDAY.

LMZ043-046-240515-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-091224T1200Z/
/O.UPG.KIWX.GL.A.0010.091224T1200Z-091225T1800Z/
/O.NEW.KIWX.GL.W.0023.091224T1200Z-091225T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
402 PM EST WED DEC 23 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...
...GALE WARNING IN EFFECT FROM 7 AM THURSDAY TO 1 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 7 AM THURSDAY TO 1 PM EST
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY. 

EASTERLY WINDS OF 15 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS ARE
EXPECTED INTO TONIGHT WITH WAVES INCREASING TO 2 TO 4 FEET.
SUSTAINED EAST WINDS TO 30 KNOTS WITH OCCASIONAL GUSTS TO 40 KNOT
GALES CAN BE EXPECTED STARTING THURSDAY MORNING AND CONTINUING
THROUGH THE MORNING FRIDAY WITH WAVES OF 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
8 follow-up statements
212 
WHUS73 KIWX 240303
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1003 PM EST WED DEC 23 2009

...GALE FORCE WINDS EXPECTED OVER FAR SOUTHEASTERN LAKE MICHIGAN
THURSDAY AND FRIDAY...

.STRONG LOW PRESSURE DEVELOPING OVER THE SOUTHERN PLAINS WILL
INTENSIFY AND LIFT NORTHEAST INTO THE UPPER MISSISSIPPI VALLEY BY
SATURDAY. A PERIOD OF GALE FORCE EASTERLY WINDS CAN BE EXPECTED
GIVEN A STRONG PRESSURE GRADIENT BETWEEN THIS SYSTEM AND STRONG
HIGH PRESSURE NORTH OF THE GREAT LAKES.

WINDS HAZARDOUS TO SMALL CRAFT WILL CONITNUE INTO THIS EVENING...
BUT ARE EXPECTED TO INCREASE FURTHER ON THURSDAY.

LMZ043-046-241115-
/O.CON.KIWX.SC.Y.0066.000000T0000Z-091224T1200Z/
/O.CON.KIWX.GL.W.0023.091224T1200Z-091225T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1003 PM EST WED DEC 23 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM THURSDAY TO 1 PM EST
FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM THURSDAY TO 1 PM EST
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY. 

EASTERLY WINDS OF 15 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS ARE
EXPECTED INTO TONIGHT WITH WAVES INCREASING TO 2 TO 4 FEET.
SUSTAINED EAST WINDS TO 30 KNOTS WITH OCCASIONAL GUSTS TO 40 KNOT
GALES CAN BE EXPECTED STARTING THURSDAY MORNING AND CONTINUING
THROUGH THE MORNING FRIDAY WITH WAVES OF 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
205 
WHUS73 KIWX 240919
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
419 AM EST THU DEC 24 2009

...GALE FORCE WINDS EXPECTED OVER FAR SOUTHEASTERN LAKE MICHIGAN
THURSDAY AND FRIDAY...

.STRONG LOW PRESSURE OVER THE SOUTHERN PLAINS WILL INTENSIFY AND
LIFT NORTHEAST INTO THE UPPER MISSISSIPPI VALLEY THROUGH SATURDAY.
A PERIOD OF GALE FORCE EASTERLY WINDS CAN BE EXPECTED GIVEN A
STRONG PRESSURE GRADIENT BETWEEN THIS SYSTEM AND STRONG HIGH
PRESSURE NORTH OF THE GREAT LAKES.


LMZ043-046-241730-
/O.UPG.KIWX.SC.Y.0066.000000T0000Z-091224T1200Z/
/O.EXT.KIWX.GL.W.0023.091224T0919Z-091225T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
419 AM EST THU DEC 24 2009

...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST FRIDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 1 PM EST FRIDAY. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

SUSTAINED EAST WINDS OF 20 TO 30 KNOTS WITH OCCASIONAL GUSTS UP TO
40 KNOT GALES CAN BE EXPECTED THROUGH THE MORNING FRIDAY. WAVES
OF 3 TO 6 FEET ARE ALSO EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
983 
WHUS73 KIWX 241618
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1118 AM EST THU DEC 24 2009

...GALE FORCE WINDS EXPECTED OVER FAR SOUTHEASTERN LAKE MICHIGAN
THROUGH FRIDAY...

.STRONG LOW PRESSURE OVER THE SOUTHERN PLAINS WILL INTENSIFY AND
LIFT NORTH TO IOWA ON FRIDAY. A PERIOD OF GALE FORCE EASTERLY
WINDS CAN BE EXPECTED GIVEN A STRONG PRESSURE GRADIENT BETWEEN
THIS SYSTEM AND STRONG HIGH PRESSURE NORTH OF THE GREAT LAKES.

LMZ043-046-250030-
/O.CON.KIWX.GL.W.0023.000000T0000Z-091225T1800Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1118 AM EST THU DEC 24 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY. 

SUSTAINED EAST WINDS OF 20 TO 30 KNOTS WITH OCCASIONAL GUSTS UP
TO 35 KNOT GALES CAN BE EXPECTED THROUGH THE MORNING FRIDAY. WAVES
OF 3 TO 5 FEET ARE ALSO EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
501 
WHUS73 KIWX 242033
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
333 PM EST THU DEC 24 2009

...GALE FORCE WINDS EXPECTED OVER FAR SOUTHEASTERN LAKE MICHIGAN
THROUGH FRIDAY...

.STRONG LOW OVER ARKANSAS WILL INTENSIFY AND MOVE NORTH TO IOWA
ON FRIDAY CAUSING EAST TO SOUTHEAST GALES OVER SOUTHERN LAKE
MICHIGAN.

LMZ043-046-250445-
/O.EXT.KIWX.GL.W.0023.000000T0000Z-091226T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
333 PM EST THU DEC 24 2009

...GALE WARNING NOW IN EFFECT UNTIL 7 PM EST FRIDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 7 PM EST FRIDAY. 

EAST TO SOUTHEAST WINDS TO 30 KNOTS WITH OCCASIONAL GUSTS TO 35
KNOT GALES CAN BE EXPECTED THROUGH FRIDAY. WAVES OF 3 TO 5 FEET
ARE ALSO EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
726 
WHUS73 KIWX 250241
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
941 PM EST THU DEC 24 2009

...GALE FORCE WINDS EXPECTED OVER FAR SOUTHEASTERN LAKE MICHIGAN
THROUGH FRIDAY...

.STRONG LOW OVER ARKANSAS WILL INTENSIFY AND MOVE NORTH TO IOWA
ON FRIDAY CAUSING EAST TO SOUTHEAST GALES OVER SOUTHERN LAKE
MICHIGAN.

LMZ043-046-251045-
/O.CON.KIWX.GL.W.0023.000000T0000Z-091226T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
941 PM EST THU DEC 24 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY. 

EAST TO SOUTHEAST WINDS TO 30 KNOTS WITH OCCASIONAL GUSTS TO
35 KNOT GALES CAN BE EXPECTED THROUGH FRIDAY. WAVES OF 3 TO
5 FEET ARE ALSO EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
411 
WHUS73 KIWX 250335
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1035 PM EST THU DEC 24 2009

...GALE FORCE WINDS EXPECTED OVER FAR SOUTHEASTERN LAKE MICHIGAN
THROUGH FRIDAY...

.A STRONG LOW OVER SOUTHERN MISSOURI WILL INTENSIFY AND MOVE
NORTH TO IOWA ON FRIDAY CAUSING EAST TO SOUTHEAST GALES OVER
SOUTHERN LAKE MICHIGAN.

LMZ043-046-251145-
/O.CON.KIWX.GL.W.0023.000000T0000Z-091226T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1035 PM EST THU DEC 24 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY. 

EAST TO SOUTHEAST WINDS TO 30 KNOTS WITH OCCASIONAL GUSTS TO
35 KNOT GALES CAN BE EXPECTED THROUGH FRIDAY. WAVES OF 3 TO
5 FEET ARE ALSO EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
357 
WHUS73 KIWX 250829
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
329 AM EST FRI DEC 25 2009

...GALE FORCE WINDS EXPECTED OVER FAR SOUTHEASTERN LAKE MICHIGAN
THROUGH FRIDAY...

.A STRONG LOW OVER MISSOURI WILL INTENSIFY AND MOVE NORTH TO IOWA
TODAY CAUSING EAST TO SOUTHEAST GALES OVER SOUTHERN LAKE
MICHIGAN.

LMZ043-046-251630-
/O.CON.KIWX.GL.W.0023.000000T0000Z-091226T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
329 AM EST FRI DEC 25 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

EAST TO SOUTHEAST WINDS TO 30 KNOTS WITH OCCASIONAL GUSTS TO
35 KNOT GALES CAN BE EXPECTED TODAY. WAVES OF 3 TO
5 FEET ARE ALSO EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
230 
WHUS73 KIWX 251557
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1057 AM EST FRI DEC 25 2009

.A STRONG LOW OVER IOWA WILL REMAIN NEARLY STATIONARY AND SLOWLY
WEAKEN TODAY.

LMZ043-046-260000-
/O.CON.KIWX.GL.W.0023.000000T0000Z-091226T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1057 AM EST FRI DEC 25 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

SOUTHEAST GALES TO 35 KNOTS WILL DIMINISH BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Dec 23, 12:27 PM EST, 3 hours 35 minutes earlier.

Area forecast discussion, Dec 23, 12:27 PM EST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1227 PM EST WED DEC 23 2009

.AVIATION /18Z TAFS/...
BAND OF LIGHT SNOW/SLEET WITH MVFR CONDITIONS WAS LIFTING NORTH
ACROSS NRN INDIANA THIS AFTN. PRECIP MAY END AS A BRIEF PD OF ZR-
AS WAA ALOFT CONTS. AFTER THIS INITIAL BAND OF PRECIP MOVES
THROUGH, CONDITIONS SHOULD IMPROVE TO VFR THROUGH 18Z THU. OCNL
LIGHT PRECIP MAY CONT AT SBN OVERNIGHT AND EARLY THU, BUT ATTM
EXPECT IT WOULD BE VERY LIGHT IF IT OCCURS AT ALL SO LEFT MENTION
OUT OF TAFS.

&&

.UPDATE...
WK LEAD SHRTWV AND WAA RESULTING IN A BAND OF PRECIP MOVG INTO THE
CWA THIS MORNING. SFC OBS AND FCST SOUNDINGS SUGGEST FREEZING RAIN
POTENTIAL ACROSS SWRN PORTION OF CWA... TRANSITIONING MORE TO
FROZEN PRECIP (I.E. SNOW/SLEET NE). THUS, MAIN CHANGE IN UPDATE
WAS TO EXPAND WINTER WX ADVISORY FOR SLEET/ZR MIXTURE EASTWARD
ACROSS OUR SOUTHERN TIER OF COUNTIES THIS AFTN/EVE. IF BAND CONTS
WITH CURRENT PROGRESS MAY BE ABLE TO CANCEL ERN PORTION OF
ADVISORY EARLY THIS EVE. ONLY OTHER CHANGE WAS TO BUMP UP POPS A
BIT NORTH OF THE PRECIP BAND.

&&

PREV DISCUSSION... /ISSUED 524 AM EST WED DEC 23 2009/

SHORT TERM /TODAY THROUGH THURSDAY NIGHT/...

A BUSY MORNING AT THE FORECAST OFFICE AS WELL ADVERTISED LOW
PRESSURE SYSTEM STARTS TO CONGEAL OVER THE SOUTHERN PLAINS AS AN
IMPRESSIVE UPPER LEVEL LOW DIVES INTO THE DESERT SOUTHWEST...
BRINGING WITH IT VICIOUS WINDS AND DUST STORMS OVER THAT REGION.
MODELS ARE IN GOOD AGREEMENT WITH LITTLE SIGNIFICANT CHANGES IN
THE OVERALL THINKING SINCE YESTERDAY. PRIMARY CONCERNS ARE WITH
1-WARM ADVECTIVE PRECIP THAT HAS BLOSSOMED OVER THE MID
MISSISSIPPI VALLEY EARLY THIS MORNING AND WILL IMPACT MY AREA BY
LATE MORNING AFTERNOON AND 2-MORE SIGNIFICANT QPF EVENT LATE
THURSDAY/THURSDAY NIGHT AHEAD OF SURFACE OCCLUSION AND POTENTIAL
FOR SIGNIFICANT ICING.

AFOREMENTIONED AREA OF PRECIPITATION HAS DEVELOPED AT THE NOSE OF
A 30KT SOUTHWESTERLY LET AT H85 SHOWN BY AREA VWPS/PROFILERS. THIS
JET IS LOCATED BELOW A SIGNIFICANT SHORTWAVE ALOFT THAT HAS BEEN
KICKED NORTHEAST BY THE DEEPENING SOUTHWESTERN CONUS TROUGH. THE
QG FORCING ASSOCIATED WITH THIS WAVE ALONG WITH THE POSITIVE H85
THETA E ADVECTION WILL MOVE NORTHEAST...BUT GRADUALLY TURN MORE
NORTHWARD AS THE H85 FLOW BACKS IN RESPONSE TO IMPRESSIVE HEIGHT
FALLS AHEAD OF THE UPSTREAM TROUGH. CAN/T SEE THIS PRECIP MISSING
MY WESTERN ZONES AND HAVE UPPED POPS TO LIKELY HERE AS A RESULT.
THIS IS WELL CAPTURED BY THE 21/03Z SREFS AS WELL AS THE 12KM NAM
AND OUR IN HOUSE 4KM WRF. IN FACT IT IS POSSIBLE THAT THE LIKELIES
MAY NEED FURTHER EAST EXPANDING IF THE BACKING DOES NOT OCCUR SOON
ENOUGH. AS FOR PRECIP TYPE...NAM/SREF/WRF ALL SUGGEST THAT WET
BULB TEMPS WILL RISE ABOVE FREEZING OVER MY FAR SOUTHWEST BY LATE
MORNING...WITH THIS FREEZING LINE EDGING UP ALONG MY WESTERN
BORDER COUNTIES AS THE AFTERNOON PROGRESSES. THIS PROGGED 0C LINE
LINES UP WELL WITH CURRENT LIGHT ZR/PL BEING REPORTED JUST SOUTH
OF MY CWA EARLY THIS MORNING. SURFACE TEMPS REMAIN BELOW FREEZING
AND DON/T SEE THEM MOVING AT ALL GIVEN STIFF EASTERLY LLEVEL FLOW.
THEREFORE WEST OF 31 TODAY...A PERIOD OF ZR/IP IS BECOMING
INCREASINGLY LIKELY. AMOUNT OF ICING WILL BE LIGHT...BUT WILL
LIKELY CAUSE SOME SIGNIFICANT TRAVEL HEADACHES. THEREFORE...HAVE
GONE AHEAD AND ISSUED A WINTER WX ADVISORY FOR AREAS SOUTH AND
WEST OF A LAPORTE TO ROCHESTER LINE. LATER SHIFTS WILL HAVE TO
WATCH THE NEXT ROW OF COUNTIES NORTH AND EAST GIVEN POSSIBLE
EASTWARD PUSH TO PRECIP EDGE...AND SOUTH TO NORTH WARMING ALOFT BY
LATE IN THE DAY.

WEDNESDAY NIGHT...LIGHT ZR WILL LIKELY CONTINUE OVER MY FAR
NORTHWESTERN ZONES...BUT AN OVERALL WANING TREND IN PRECIPITATION
INTENSITY/COVERAGE IS EXPECTED AS THE ABOVE MENTIONED WAVE ALOFT
SHIFTS NORTH OF THE AREA WITH THE FLOW ALOFT CONTINUING TO
BACK...WITH HEIGHTS AT H5 EVEN RISING SLIGHTLY. THE NORTHWARD
STREAM OF MOISTURE WILL CONTINUE TO THE WEST...AND A LITTLE LIGHT
ZR/PL MAY BRUSH MY FAR WEST...BUT EXPECT ANY IMPACTS TO BE
PRIMARILY RESTRICTED TO THE EVENING HOURS.

IF THERE IS ANY MEANINGFUL DIFFERENCE IN THE GUIDANCE SINCE
YESTERDAY...IT IS A SLOWER ARRIVAL OF PRECIPITATION AHEAD OF THE
SURFACE OCCLUSION ON THURSDAY. HAVE TRENDED TOWARDS 21/03 SREF
POPS WHICH SUGGEST AREAS EAST OF 31 MAY REMAIN DRY FOR MUCH OF THE
DAY AS THE FLOW ALOFT CONTINUES TO BACK DEEP LOW PRESSURE CROSSES
FROM SOUTHEASTER OK EARLY IN THE DAY TO SOUTHERN MO BY EVENING.
GIVEN THE CONTINUED ONSLAUGHT OF WARMING ALOFT...EXPECT SURFACE
TEMPS TO EVER-GRUDGINGLY BEGIN TO RISE. SO...WHILE PRECIPITATION
MAY REDEVELOP AS ZR/PL IN THE WEST DURING THE MORNING...A
TRANSITION TO PLAIN RAIN IS LIKELY BY AFTERNOON. EAST OF
31...IMPACTS WILL LIKELY BE FAIRLY MINIMAL THROUGH THURSDAY
EVENING BEFORE HEAVIER PRECIP BEGINS. NEEDLESS TO SAY TEMPS WILL
FALL RIGHT NEAR THE 32F MARK.

COMPLEX SCENARIO THURSDAY NIGHT AS THE SURFACE OCCLUSION NEARS THE
REGION FROM THE SOUTHWEST. MOISTURE TRANSPORT AHEAD OF THIS FRONT
WILL BE IMPRESSIVE WITH A 60-80KT SOUTHEASTERLY JET AT H85 EAST OF
A ROUGHLY 990MB SURFACE LOW CENTERED OVER MO. HAVE NO REASON TO
DOUBT THE STRENGTH OF THIS FLOW GIVEN 00Z OBS AND STORM HISTORY
OVER THE DESERT SOUTHWEST. THIS LLJ WILL TRANSPORT 1 INCH PWAT AIR
OVERHEAD AND SETS THE STAGE FOR A PERIOD OF MODERATE AND
POTENTIALLY HEAVY PRECIP OVERNIGHT. GIVEN THE LOCATION OF THE
SURFACE LOW AND INTENSE 1040 HIGH NORTHEAST OF THE GREAT
LAKES...EXPECT A SOUTHEASTERLY BL FLOW TO CONTINUE...WHICH WILL
NOT LET SFC TEMPS WARM RAPIDLY. THIS SUGGESTS A PERIOD OF LIKELY
ICING...PARTICULARLY OVER NORTHEASTERN AREAS OVERNIGHT.
COMPLICATING FACTOR WILL BE THAT THE STRENGTH OF THE FLOW ALOFT
WILL TRANSPORT COPIOUS AMOUNTS OF WARM AIR ABOVE THE SURFACE WITH
H9 TEMPS INCREASING TO AROUND 5-7C DURING THE EVENING...THEN
WARMER STILL AFTER MIDNIGHT. WHILE WE DO HAVE STRONG HIGH PRESSURE
TO THE NORTH...THE ANTECEDENT AIRMASS IS NOT ALL THAT COLD WITH
THE BEST COLD AIR STILL OVER LOWER MICHIGAN. ALSO THIS COLDER AIR
TO THE NORTH WILL LIKELY NOT PLAY A HUGE ROLE GIVEN THE LLEVEL
SOUTHEASTERLIES. SO...WHILE SOME LLEVEL COLD AIR WILL BE LOCKED IN
PLACE...EXPECT INEFFICIENT FREEZING OF RAIN THAT FALLS GIVEN ITS
WARMTH. SO...AT THIS TIME...HAVE PAINTED A MAXIMUM OF 0.10-0.15
INCHES OF ICE IN THE GRIDS OVER THE FAR NORTHEAST AND GUT FEELING
IS THAT WARNING CRITERIA WILL BE HARD TO COME BY. HOWEVER...WANT
TO LET ANOTHER SHIFT OR TWO REASSESS BEFORE MAKING CHANGES TO THE
CURRENT WATCH. AT THIS TIME...SEE NO REASON TO EXPAND IT...BUT DO
EXPECT THAT WE MAY NEED AN ADVISORY FOR A FEW MORE COUNTIES IN NE
INDIANA AND NW OHIO BEFORE ALL IS SAID AND DONE. QPF AMOUNT WILL
REACH NEAR ONE INCH...AND WHILE SOME PONDING OF WATER SEEMS LIKELY
GIVEN FROZEN GROUND...DON/T EXPECT SIGNIFICANT HYDRO CONCERNS IF
THESE RAINFALL AMOUNTS PAN OUT. TEMPS WILL SLOWLY RISE INTO THE
MID/UPPER 30S OVERNIGHT.

ONE FINAL HAZARD TO MENTION WILL BE THE WINDS WHICH MAY APPROACH
ADVISORY LEVELS THURSDAY NIGHT GIVEN 50 MB PRESSURE GRADIENT FROM
MO TO JAMES BAY. LLEVEL INVERSION SHOULD PRECLUDE MIXING DOWN MUCH
OF THE 50KT FLOW AT H92...BUT 25KT SUSTAINED SURFACE WINDS WITH
GUSTS TO 40KTS IS CERTAINLY PLAUSIBLE.

LONG TERM...

.CHRISTMAS DAY THROUGH TUESDAY...

MOST OF LONG TERM PERIOD WILL BE AFFECTED BY FILLING CLOSED UPPER
LOW THAT WILL HANG AROUND THE GREAT LAKES REGION INTO EARLY NEXT
WEEK. MEDIUM RANGE MODELS IN CONSENSUS ON STRONG CLOSED LOW IN THE
MID MS RIVER VALLEY REGION ON CHRISTMAS DAY SLOW FILLING AND
DRIFTING EAST ACROSS THE GREAT LAKES THIS WEEKEND BEFORE FINALLY
EXITING OUR AREA EARLY NEXT WEEK. DETAILS REMAIN UNCERTAIN WITH
AMOUNT OF MOISTURE AND SHORT WAVES EMBEDDED AROUND THE WEAKENING
LOW. BULK OF THIS FORECAST SHIFT FOCUSES ON FRIDAY INTO SATURDAY
WITH FEW CHANGES BEYOND THAT GIVEN UNCERTAINTY IN DETAILS.

POTENT WINTER STORM WILL BE UNDERWAY TO OUR WEST AT BEGINNING OF
THIS LONG TERM PERIOD ON CHRISTMAS DAY. STRONG WARM AIR ADVECTION
SHOULD HAVE PRECIPITATION AS ALL RAIN OVER OUR ENTIRE FORECAST AREA
AFTER DAYBREAK ON CHRISTMAS MORNING. THICKNESS SCHEMES AND SOUNDINGS
FROM MOST MODEL DATA SUPPORT THIS IDEA. DEEP WARM LAYER EXPECTED
OVER THE AREA CHRISTMAS MORNING WHICH SHOULD KEEP TEMPS ABOVE
FREEZING AND LINGERING RAIN WILL BE WARM DROPLETS VERSUS
SUPERCOOLED. THEREFORE NOT EXPECTING ANY TRAVEL PROBLEMS AT THIS
TIME ON CHRISTMAS MORNING WITHIN OUR FORECAST AREA.

STRONG COLD AIR ADVECTION BEING PROGGED IN MID AND LOWER LEVELS
CHRISTMAS DAY AS SYSTEM OCCLUDES TO OUR WEST AND OCCLUDED FRONT
MOVES FROM SOUTHWEST TO NORTHEAST ACROSS AREA. 850MB TEMPS DROP
DRAMATICALLY FROM MID MORNING INTO EARLY EVENING. SREF AND NAM12
SURFACE TEMPS ARE LAGGING A BIT AND WE SOMETIMES SEE THIS LAG WITH
OCCLUDED SYSTEMS AND COLD AIR ADVECTION FROM THE SOUTHWEST. HAVE
SLOWED THE COOLING ON FRIDAY WITH A SLOWER TIMING BUT STILL HAVE
FALLING TEMPS IN THE AFTERNOON AND ESPECIALLY LATE AFTERNOON AND
EVENING. CONTINUED WITH LIKELY TO CATEGORICAL POPS CHRISTMAS DAY BUT
LATEST TRENDS SUGGEST DRY SLOT TO QUICKLY MOVE IN DURING THE MORNING
AND MORE THAN LIKELY WILL END RAIN DURING THE MORNING. DRY SLOT MAY
BE STRONG ENOUGH TO PROVIDE SUBSIDENCE AND PARTIALLY CLEAR SKIES AND
END ANY CHANCE OF PCPN IN AFTERNOON. FOR NOW WILL KEEP MOSTLY CLOUDY
WITH A CHANCE OF LIGHT SNOW OR RAIN BUT HAVE TRENDED POPS DOWN IN
AFTERNOON. IF DRY SLOT CAN INDEED CLEAR SKIES AND ALLOW FOR SOME
WEAK MIXING...WINDS COULD BE STRONGER WITH NEAR ADVISORY LEVELS AS
925MB TO 850MB WIND FIELD OF 30 TO 40 KNOTS EXPECTED.

BELOW NORMAL TEMPERATURES EXPECTED FOR REMAINDER OF LONG TERM WITH
COLD CORE ALOFT DRIFTING OVER THE AREA. SNOW SHOWER CHANCES TO
CONTINUE...ESPECIALLY NORTH.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER STORM WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
     MORNING FOR INZ003>007.

     WINTER WEATHER ADVISORY UNTIL 1 AM EST /MIDNIGHT CST/ THURSDAY
     FOR INZ003-012-013-015-020-022.

     WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR
     INZ023>027-032>034.

MI...WINTER STORM WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY
     MORNING FOR MIZ077>081.

OH...NONE.
LM...GALE WATCH FROM THURSDAY MORNING THROUGH FRIDAY AFTERNOON FOR
     LMZ043-046.

     SMALL CRAFT ADVISORY UNTIL 7 AM EST THURSDAY FOR LMZ043-046.

&&

SHORT TERM...ARNOTT
LONG TERM...LASHLEY
AVIATION...JT
UPDATE...JT
Hazardous weather outlook, Dec 23, 10:43 AM EST, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1043 AM EST WED DEC 23 2009

INZ004>007-MIZ077>081-241545-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-BERRIEN-CASS MI-ST. JOSEPH MI-
BRANCH-HILLSDALE-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...NILES...BENTON HARBOR...
ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE
1043 AM EST WED DEC 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR LIGHT SNOW OR LIGHT SLEET TODAY AND THIS
EVENING OVER PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER
MICHIGAN. LITTLE ACCUMULATION IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WINTER STORM WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
EARLY FRIDAY AFTERNOON FOR A POSSIBLE MIX OF
PRECIPITATION...INCLUDING FREEZING RAIN. PLEASE CONSULT WATCH PRODUCT
INDWSWIWX FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-012-013-015-020-022>027-032>034-241545-
LA PORTE-STARKE-PULASKI-FULTON IN-WHITE-CASS IN-MIAMI-WABASH-
HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...ROCHESTER...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND
1043 AM EST WED DEC 23 2009 /943 AM CST WED DEC 23 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT TODAY THROUGH THIS EVENING
FOR LIGHT FREEZING RAIN AND SLEET. CONSULT ADVISORY PRODUCT
INDWSWIWX FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOME LIGHT MIXED PRECIPITATION IS POSSIBLE THROUGH THURSDAY
MORNING. THIS MAY RESULT IN SLICK ROAD CONDITIONS ACROSS THE AREA.
TEMPERATURES ARE EXPECTED TO WARM ABOVE FREEZING THURSDAY
AFTERNOON IN MANY AREAS WITH MAINLY RAIN EXPECTED THURSDAY NIGHT
INTO FRIDAY.

A WINTER STORM WATCH REMAINS IN EFFECT FOR LAPORTE COUNTY FROM
EARLY THURSDAY AFTERNOON THROUGH EARLY FRIDAY AFTERNOON FOR MIXED
PRECIPITATION AS TEMPERATURES MAY LINGER AROUND FREEZING. PLEASE
CONSULT PRODUCT INDWSWIWX FOR MORE INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ008-009-014-016>018-OHZ001-002-004-005-015-016-024-025-241545-
NOBLE-DE KALB-MARSHALL-KOSCIUSKO-WHITLEY-ALLEN IN-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...AUBURN...
GARRETT...PLYMOUTH...BREMEN...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...BRYAN...MONTPELIER...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1043 AM EST WED DEC 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

SNOW...POSSIBLY MIXED WITH FREEZING RAIN IS EXPECTED TO SPREAD
INTO NORTH CENTRAL AND NORTHEAST INDIANA TODAY. SNOWFALL
ACCUMULATIONS WILL BE LESS THAN AN INCH... AND LITTLE OR NO ICE
ACCRUAL IS EXPECTED. THERE IS A CHANCE FOR LIGHT FREEZING RAIN OR
LIGHT SLEET THIS EVENING IN THIS SAME AREA. NORTHWEST OHIO IS
EXPECTED TO REMAIN MAINLY DRY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A LIGHT WINTRY MIX OF PRECIPITATION IS POSSIBLE THURSDAY INTO
THURSDAY EVENING. SOME SLICK TRAVEL IS POSSIBLE DURING THIS TIME.
THE PRECIPITATION IS EXPECTED TO CHANGE TO ALL RAIN BY LATE
THURSDAY EVENING IN MOST AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-241545-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1043 AM EST WED DEC 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TODAY AND TONIGHT FOR EAST
WINDS OF 20 TO 25 KNOTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
FRIDAY AFTERNOON.

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL LIKELY PERSIST FROM
FRIDAY AFTERNOON THROUGH MONDAY OF NEXT WEEK.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

In the hours before

Local storm report, Dec 23, 12:45 PM EST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1245 PM EST WED DEC 23 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1243 PM     FREEZING RAIN    ROCHESTER               41.06N  86.22W
12/23/2009  E0.01 INCH       FULTON             IN   TRAINED SPOTTER

            UNTREATED ROADS ICY

&&

EVENT NUMBER IWX0900166
Local storm report, Dec 23, 1:55 PM EST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
155 PM EST WED DEC 23 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0153 PM     FREEZING RAIN    MENTONE                 41.17N  86.03W
12/23/2009  E0.00 INCH       KOSCIUSKO          IN   PUBLIC

            ROADS WERE STARTING TO BECOME ICY FROM FREEZING RAIN

&&

EVENT NUMBER IWX0900167

SKIPPER
Special weather statement, Dec 23, 3:48 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
348 PM EST WED DEC 23 2009

INZ008-009-017-018-232300-
NOBLE-DE KALB-WHITLEY-ALLEN IN-
INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...ALBION...
AUBURN...GARRETT...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN
348 PM EST WED DEC 23 2009

...SLICK ROADS POSSIBLE...

A SHORT PERIOD OF FREEZING RAIN MIXED WITH SLEET AND SNOW IS
EXPECTED OVER NORTHEAST INDIANA LATE THIS AFTERNOON. THIS MAY
CAUSE SLICK SIDEWALKS AND ROADS DURING THE EVENING COMMUTE.
MOTORISTS AND PEDESTRIANS SHOULD USE EXTRA CAUTION WHEN TRAVELING
THIS AFTERNOON AND THIS EVENING. THE WINTRY PRECIPITATION IS
EXPECTED TO MOVE OUT OF THE AREA EARLY TONIGHT.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 4:20 AM ESTWinter Weather AdvisoryIWXAdams, Allen, Blackford, Cass, Elkhart, Fulton and 13 more33 hr
Dec 23, 4:45 AM ESTSmall Craft AdvisoryIWX24 hr

Nearby

Gale Warnings in Indiana, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.